Research Repository

Free Subgroups in Certain Generalized Triangle Groups of Type (2, m, 2)

Howie, James and Williams, Gerald (2006) 'Free Subgroups in Certain Generalized Triangle Groups of Type (2, m, 2).' Geometriae Dedicata, 119 (1). 181 - 197. ISSN 0046-5755

[img]
Preview
PDF
FreeSbgpsGTG.pdf

Download (243kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Gerald Williams
Date Deposited: 25 May 2012 09:31
Last Modified: 16 Nov 2018 11:15
URI: http://repository.essex.ac.uk/id/eprint/2404

Actions (login required)

View Item View Item